# SDR AALA202207138935

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,359 hours, 10,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: G603106
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT EVACUATION PANEL LIGHT INOPERATIVE. REMOVED AND REPLACED COCKPIT EVACUATION PANEL PER AMM 20-60-06 AND SWPM 20-60-06. OPERATION CHECKS GOOD PER AMM 25-63-02.
